Jump to content





When Do I Get A Break

Posted by Graciemeow, 05 October 2013 · 224 views

acne metformin accutane roaccutane depression
I have been on Metformin for three weeks now and I just don't feel like it is helping at all. If anything I feel like it is making my skin worse - it feels oily and disgusting I have smaller spots all over my face where I don't usually get any and my acne is red flared faded and disgusting. I can't handle looking in a mirror. I don't recognise myself. I'm teary and depressed. I don't want to go out or see people. I keep trying to put things into perspective to make myself feel better but I can't seem to do it. I have dreams about waking up and seeing my skin smooth and clear again. After two courses of Roaccutane I feel like this is so unfair, which sounds childish but I just feel like I'm owed a fucking break for once. I need help.
There is no way I'd go on accutane again. For me, it obviously doesn't work as the route of my problem is hormonal.




October 2014

S M T W T F S
   1234
567891011
12131415161718
1920212223 24 25
262728293031 

Recent Entries

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

Latest Visitors

Twitter